# SDR ASMF202101014

- Difficulty date: December 19, 2020
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 17,149 hours, 1,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED DAMAGES ON RIGHT WING. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING SEVERAL DENTS, GOUGES, NICKS, SCRATCHES, DELAMINATION AND STATIC DISCHARGER NUMBER 4 ON RIGHT WING. THE WO´S 7193314,  7193319, 7193321, 7193322, 7193325, 7193326 AND 7193353 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; A DENT OF 5.00" LENGTH,  3.00" WIDTH AND  0.128" DEPTH ON REMOVABLE WING TIP LEADING EDGE SKIN INBOARD ON RH WING, A GOUGE OF 7.5" LENGTH,  2.5" WIDTH AND 0.051" DEPTH ON  REMOVABLE WING TIP LEADING EDGE SKIN INBOARD ON RH WING, A DENT WAS VERIFIED AND FOUND OUT LIMITS IAW SRM B787-A-57-31-01-02A-661A-A, TABLE 1, FIGURE 6, PARAGRAPH 3,  THE LEADING EDGE SKIN INBOARD WAS REMOVED IAW DMC-B787-A-57-41-11-00A-520A-A, A GOUGE WAS BLENDED IAW SRM B787-A-57-31-01-02A-661A-A, TABLE 1, FIGURE 5, PARAGRAPH 3, A HFEC INSPECTION TO SURFACE AND INTO OPEN FASTENER HOLES WAS PERFORMED IAW B787 NDTM PART 6, 51-00-01, PROCEDURE 1; 51-00-02 PROCEDURE 1,  WITH NO CRACKS FOUND, INSPECTED BOTH INSIDE AND OUTSIDE OF SKIN DENT, DENTS WERE RE-FORMED TO THE ORIGINAL CONTOUR IAW BAC 5300, A MEASUREMENT ULTRASONIC INSPECTION AND HFEC INSPECTION WERE PERFORMED IAW B787 NDTM PART 4 51-00-10, PROCEDURE 1 AND PART 6 51-00-01, PROCEDURE 1, NO CRACKS FOUND AND ORIGINAL GAGE OF 0.063” WITH REMAINING THICKNESS FOUND OF 0.061” AND  THE DAMAGE WAS RE CONFORMED AS PERMANENT REPAIR IAW MESSAGE BOEING NUMBER AMX-AMX-20-0806-08B; A NICK ON RH WING TIP RAKED WING TIP MIDDLE LEADING EDGE AT WS 1379.35, A NICK ON RH WING TIP RACKED WING TIP WAS REMOVED IAW SRM B787-A-57-30-01-03A-661A-A, TABLE 1, HFEC INSPECTION WAS PERFORMED IAW B787 NDTM PART 6, 51-00-01, PROCEDURE 1; PART 4, 51-00-10 PROCEDURE 1; SRM B787-A-57-30-01-03A-661A-A PARAGRAPH 3.C. WITH NO CRACKS FOUND, A  UT-PE THICKNESS MEASUREMENT PERFORMED WITH MINIMUM OF 0.101” WAS FOUND AND ORIGINAL GAGE 0.102”, WITHIN LIMITS, A CHEMICAL CONVERSION COATING WAS APPLIED IAW SRM B787-A-57-30-01-03A-661A-A, PARAGRAPH 2.E(3), ALL CORRECT.
